Revista Cubana de Medicina
On-line version ISSN 1561-302X
SENRA ARMAS, Luis et al. Arritmia ventricular maligna tras empleo simultáneo de terfenadina y ketoconazol. Rev cubana med [online]. 1998, vol.37, n.1, pp. 56-59. ISSN 1561-302X.
The case of a young patient who presented malignant ventricular arrhytmia after having used terfenadine and ketoconazole simultenously was reported aimed at ratifying that certain pharmacological associations may not produce the desired effect. The clinical picture was characterized by cardiovascular manifestations and severe electrocardiographic alterations. Magnesic pidolate was orally administered and the continual electrocardiographic monotiring was used. No other measures were necessary for the treatment of arrhytmia. The patient recovered in a relatively short time of close observation at the Intensive Care Unit. She was discharged after a satisfactory evolution.
Keywords : ARRHYTMIA [etiology]; KETOCONAZOLE [contraindications]; TERFENADINE [contraindications]; KETOCONAZOLE [therapeutic use]; TERFENADINE [therapeutic use].